# SDR 9809279613

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: 93468946
- Condition: Failed
- Location: Ground Control
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION SYSTEM FAILED AFTER TAKEOFF.  FLIGHT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED R2-4 GROUND CONTROL RELAY.  OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
